MathSciNet Relay Station
MathSciNet bibliographic data
MR2480290 53C25 (53C07 53C21)
Petersen, Peter; Wylie, William On gradient Ricci solitons with symmetry. Proc. Amer. Math. Soc. 137 (2009), no. 6, 2085–2092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement